RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 8, Number 3  


Quadrature formulas on function classes
Ya. M. Zhileikin
507
On investigating the stability of difference methods
Yu. I. Neimark, V. N. Smirnova, A. M. Sterlin
517
A homogeneous implicit difference scheme for solving an equation of evolution with phase changes
A. N. Gaipova
534
Scattering of a plane wave on a singular potential
A. A. Arsen'ev
544
Dependence of the asymptotic properties of the solution of milne's problem on the scatter indicatrix
M. G. Kuzmina, M. V. Maslennikov
573
Estimation of certain nonlinear functionals and approximate calculation of the group constants of transfer theory by a Monte Carlo method
G. A. Mikhailov
590
Asymptotic methods of investigation of the intersections of a Gaussian Markov process with a prescribed level
V. K. Zakharov, O. V. Sarmanov
600
Three-dimensional supersomic gas flow round a blunt body
V. V. Rusanov
616
Calculation of the supersonic part of the disturbed region for supersonic nonequilibrium flow past a blunt body
L. I. Severinov
634

Scientific communications
A certain descent algorithm
B. N. Pshenichnyi
647
Applications of a generalization of the Vandermonde determinant
B. P. Pugachëv
652
A method of accelerating the convergence of the iterative method of determining the leading eigenvalue of a selfadjoint operator
A. F. Zabolotskaya
658
The effect of regularization of order $p$
V. Ya. Arsenin, V. V. Ivanov
661
A random iteration process in the method of alternating directions
Yu. V. Vorob'ev
663
An iterational method of determining the polynomial of best approximation
A. A. Korneichuk, N. Yu. Shirikova
670
Estimate of the error in replacing the condition of boundedness of the solution of a linear differential equation on an infinite interval
E. S. Birger
674
A flow variant of the sweep method
L. M. Degtyarev, A. P. Favorski
679
A sweep for an infinite thermal conductivity
N. N. Kalitkin
684
The existence and uniqueness of a positive solution of a certain critical reactor equation
S. B. Shikhov, L. K. Shishkov
686
The motion of an electron in electromagnetic fields of special form
V. G. Bagrov, V. A. Bordovitsyn
691
Numerical solution of the problem of pressure restoration and relief wave propagation in an elastic-plastic filtration process
V. F. Baklanovskaya
696
A paradox of the theory of shallow water
E. P. Lapina
701
The collapse of spherical cavities
M. S. Sovalov
707
Economical algorithms for simulating random variables
Yu. G. Polyak
710

Scientific information
Differential and integral calculus. Differentsial'noe i integral'noe ischislenie: F. Erwe. Oliver & Boyd, 1967, X+494 pp.
L. Tclaf
711
Die Mathematik fur Physik und Chemi. Bd. II Matematika dlya fiziki i khimii. T. II: H. Hargenau and G. M. Murphy. Leipzig, Teubner, 1966, 847 S.
L. Tclaf
712
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020